# SDR AALA20110808TUL01

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS APPROXIMATELY 2 INCHES APART IN FUSELAGE 40 AND 58 INCHES FORWARD OF CENTER CARGO DOOR CUTOUT AND 10 INCHES BELOW RIGHT TURNOFF LIGHT STATION 579 AT LONGERON 22 RIGHT.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER SRM 53-04-03, DWG SG09530002 AND SRM 51-60-00.
